| Lot Number |
5286078 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that the infusion set's tubing had detached upon insertion.The site location was on the right side of upper part of abdomen and the pump was in the right-side pocket.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.